# SDR HNAA2009042900139

- Difficulty date: April 28, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 52,312 hours, 58,181 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Part serial: 284
- Condition: False Indication
- Location: Nlg
- Part time: 52,312 hours, 58,181 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION NOSE GEAR DOOR AMBER LIGHT ILLUMINATED.  CYCLED GEAR PER EMERGENCY CHECKLIST AND RED UNSAFE LIGHT ILLUMINATED WITH NO ALTERNATE INDICATION.  PERFORMED ALTERNATE EXTENSION ALL INDICATIONS NORMAL.  FOUND PSEU TO HAVE NUMEROUS CODES TARGET 17, 14, 06, 10, 09, 14 SENSOR 14, 10, 09 AND CARD 40.  REMOVED AND REPLACED PROXIMITY SYSTEM ELECTRONIC UNIT IN ACCORDANCE WITH MAINTENANCE MANUAL 32-61-50, OPS CHECK GOOD.
